Tylenol Extra Strength Pain Relief Rapid Release Gelcaps Small Bottle

Tylenol Rapid Release Gels are tough on pain, but gentle on your stomach, providing faster, effective relief. Tylenol Rapid Release Gels provide temporary relief of fever and minor aches and pains, including headaches, joint pain and back pain. Get effective relief for toothaches and menstrual related pains as well. Each gelcap contains 500 milligrams of acetaminophen, a pain reliever that also helps reduce fevers. Tylenol Rapid Release Gels have unique laser drilled holes that help release medicine fast!

Features:
  • Dissolves in seconds and relieves pain at rapid speed
  • Relief for headaches, back pain and joint pain, toothaches, menstrual pain
  • Reduces fevers
  • Unique laser drilled holes help release medicine fast
  • Prescribing information available to doctors and pharmacists upon request
  • Child resistant package
Dosage:
Do not take more than directed (see liver warnings)
Adults and children 12 years and older:
  • Take 1 gelcap every 4-6 hours
  • If pain or fever does not improve after 1 gelcap, take 2 gelcaps at next dose
Ingredients:
Medicinal ingredient (Each gelcap contains)
Acetaminophen, 500 mg
Purpose: Pain reliever, fever reducer

Non-medicinal ingredients:
Benzyl alcohol, butylparaben, carboxymethylcellulose sodium, corn starch, D&C yellow no. 10, edetate calcium disodium, FD&C blue no. 1, FD&C red no. 40, gelatin, hypromellose, iron oxide black, iron oxide red, iron oxide yellow, isopropyl alcohol, magnesium stearate, methylparaben, modified starch, polyethylene glycol, polysorbate 80, powdered cellulose, propylene glycol, propylparaben, sodium lauryl sulfate, sodium propionate, sodium starch glycolate, titanium dioxide

WARNING:
  • Do not take more than 4000 mg (8 gelcaps) in 24 hours
  • Do not use if carton is open or if bottle neck band or inner foil seal is missing or broken. 
  • Store at 15 to 30°C. Avoid high humidity
  • Not a standard dosage unit product. Use only on advice of a doctor
  • Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take: more than the recommended dose in 24 hours, with other drugs containing acetaminophen, while drinking 3 or more alcoholic drinks every day
  • Symptoms of liver damage may include:
    yellow skin or eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, loss of appetite.
  • Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:
    skin reddening, blisters, or rash.
    If any of these symptoms occur, stop use and seek medical help right away.
  • Do not use:
    with any other drug containing acetaminophen, or if allergic to acetaminophen or any other ingredient in this product.
  • If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
  • Ask a doctor or pharmacist before use if you:
    have liver or kidney disease, take the blood thinning drug warfarin, are pregnant or breastfeeding
  • Stop use and ask a doctor if
    pain lasts for more than 5 days, fever lasts for more than 3 days, or existing pain or fever worsen or if new symptoms appear.
  • KEEP OUT OF THE REACH OF CHILDREN. This package contains enough drug to seriously harm a child.
  • In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms.

Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Tylenol Products

next Prev
Rated 4 out of 5 by from Only need to take 1 to relieve my pain and it kicks in pretty quickly. I would probably only need to take 2 if I've got a serious injury or pain that prevents me from sleeping or wakes me up from sleep. I know there are some people who take specific pain relievers to be effective and I am not one of them; I can take any brand for effectiveness. Great for: muscle aches, headaches, shoulder and neck soreness from sitting at a desk infront of the computer, great for "that time of the month" cramps and probably sunburns. #gotitfree @tylenolcanada @forwhatmattersmost @familyrated #familyratedclub (This review was collected as part of a promotion.)
Date published: 2019-05-30
Rated 4 out of 5 by from Wow! This Tylenol Rapid release gels really do work! I did not have to much faith as nothing really works for my tension headaches. However I felt a headache start to come on last night so I tried one. Within half hour I noticed the headache was gone..... this never happens people..EVER. And In this one spot on my back I experience pain, very uncomfortable pain, I must say I noticed a difference in my back as well. These were very easy to swallow as they are not that big, well for me anyway. I will keep these handy in the medicine cabinet for now on. And the best part is I #gotitforfree (This review was collected as part of a promotion.)
Date published: 2019-06-08
Rated 5 out of 5 by from I suffer from weekly headaches due to long and stressful work hours. I need a strong and effective, long lasting pain reliever. I tried the new Tylenol Rapud Release Gel Caps and they worked very well. They were easy to take, went down easily and left no chalky taste or residue. I think the value is good. The package size is handy, and typically lasts me a couple of months. I like the child proof cap as I have small children around. All in all, this seems to be the ‘top of the line’ for Tylenol pain relievers. It works fast and is long lasting. #GotItFree #ChickAdvisor #Tylenol (This review was collected as part of a promotion.)
Date published: 2019-06-03
Rated 4 out of 5 by from There is always one week a month (you know what I'm getting at) that I am plagued by headaches. Also I get aches & pains, just like everyone else but lately more so in my hip & knees. These gel caps were easy to take, and within, I'm going to say 15-20 mins., I could feel them kicking in, and I could get on with my day. If I happened to take them at night, they didn't make me drowsy at all. I would recommend these if your regular go to drug store aisle choice may not be working for you. Thanks to Family Rated & Tylenol Canada for this opportunity. #gotitfree #forwhatmattersmost (This review was collected as part of a promotion.)
Date published: 2019-06-08
Rated 4 out of 5 by from I am always skeptical about trying New products when it comes to pain relief as most of the things i have tried over the years really has had little to no results. Once i took the tylenol rapid release i was quite surprised at the results.... It was definitely a quick release and i could feel a major difference that lasted way longer than expected. I would 100% recommend the gel caps to anyone that has chronic pain or even just ones that have pain occasionally you wont regret spending the money and altho you may feel like you could run a marathon or play baseball again i maybe wouldn't suggest trying :) (This review was collected as part of a promotion.)
Date published: 2019-06-26
Rated 5 out of 5 by from Tylenol Rapid release gels worked very well for me. My headache was gone as soon as I took one.Seems to work okay. I do wonder about the "gel". I cut into one of these. They have a multi color covering, and the inside was hard, solid white tablet. I am used to the squishy soft stuff.Really love tylenol products. I've always leaned toward using tylenol products. It's usually the product the doctor recommends for both the adults and kids in our family. I can usually just take one and still find relief. I also love the rapid release gel capsules, they do seem to work faster in my opinion. I'd recommend these. (This review was collected as part of a promotion.)
Date published: 2019-06-19
Rated 5 out of 5 by from I have constantly battled headaches for many years, and in my line of work I have body aches continuously. I have always never cared what I used to help the pain, mostly going toward other kind of Tylenol and Advil. But after receiving this product to test, I don't know if I will ever get any other type of Tylenol then this one that I was given. Not only did it relieve my headache and what minor pains I had after a long day, but it happened quick. Quicker than any other kind I've used. I would completely recommend this brand to anybody - will never use another kind! #gotitfree (This review was collected as part of a promotion.)
Date published: 2019-06-04
Rated 5 out of 5 by from I have to say that I nearly always purchase Advil liquigels for pain relief. Using this sample is the first time I’ve tried a Tylenol product. The first time I tried this product it was to relieve pain from a tension headache. I was pleased that the product was fast acting and effective, and lasted long enough to not have the pain return. I have used this again for the same type of pain, and the result was consistently effective. I have not yet compared the price of Tylenol to Advil, but the products were equally effective, so I will most like purchase whichever product is cheaper next time I buy painkillers. (This review was collected as part of a promotion.)
Date published: 2019-06-28
  • y_2020, m_7, d_11, h_15
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.10
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_368
  • loc_en_CA, sid_152912, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 4.65ms
  • REVIEWS, PRODUCT